# SDR ASAA2020020932120

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 18,189 hours, 5,885 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011521
- Condition: Leaking
- Location: Nr 1
- Part time: 18,186 hours, 5,883 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG IDG HISTORY OF FREQUENT SERVICING. GROUNDED - YES. REMOVED AND REPLACED #1 ENG IDG REF B737-900 AMM 24-11-11. OPS CHECK GOOD. LEAK CHECK GOOD. REMOVED IDG INSPECTED FOR DEBRIS W/ NO DEFECTS NOTED REF AMM 24-11-11-080-801.
